Alert archive / Oklahoma / Flash Flood Warnings in 2006

Flash Flood Warning 1, NWS Tulsa, OK

May 4, 2006Tulsa County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 4, 2006, 2:36 AM CDT for Tulsa County, Wagoner County, Oklahoma. It was in force for 114 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2006, 2:36 AM CDT (07:36 UTC)
Expired
May 4, 2006, 4:30 AM CDT
In force
114 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 19 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 3:22 AM CDTFLASH FLOODBroken Arrow, OKTV CREW REPORTED 1 FT OF RUNNING WATE ON LYNN LANE AT 41ST AT 51ST.
May 4, 3:25 AM CDTFLASH FLOOD1 E Broken Arrow, OKWATER RESCUE AT 31ST AND COUNTY LINE RD...ALONG TULSA WAGONER COUNTY LINE
May 4, 3:30 AM CDTFLASH FLOOD5 E Broken Arrow, OKWATER RESCUE AT A HOME...REPORTED BY BROKEN ARROW PD
May 4, 3:30 AM CDTFLASH FLOODBroken Arrow, OKVEHICLE WATER RESCUE AT ELM AND ELGIN...REPORTED BY BROKEN ARROW PD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2006-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2006-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2529 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 040736
FFWTSA
OKC143-145-040930-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
236 AM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 430 AM CDT

* AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH HEAVY RAIN NEAR BROKEN ARROW. THESE STORMS HAVE 
  SHOWN VERY LITTLE MOVEMENT. RADAR INDICATES THAT 2 TO 3 INCHES     
  OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE          
  POSSIBLE THROUGH 430 AM CDT AND THIS ADDITIONAL HEAVY RAINFALL     
  WILL LIKELY RESULT IN FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS 
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT 
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3617 9585 3595 9586 3596 9552 3615 9560

$$
3 follow-up statements
000 
WGUS74 KTSA 040815
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 AM CDT THU MAY 4 2006

OKC143-145-040930-
TULSA OK-WAGONER OK-
313 AM CDT THU MAY 4 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR 
WESTERN WAGONER AND EASTERN TULSA COUNTIES...

AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAIN OVER BROKEN ARROW AND THE EASTERN 
PORTIONS OF TULSA. THE STORMS PRODUCING THE HEAVY RAINFALL WERE 
MOVING SLOWLY EASTWARD. RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN 
HAVE ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 
430 AM CDT AS STORMS DEVELOPING OVER SOUTHERN TULSA AND EASTERN 
CREEK COUNTIES MOVE INTO THE WARNED AREA. 

THERE HAVE BEEN UNCONFIRMED REPORTS OF WATER ENTERING HOMES NEAR 
41ST AND LYNN LANE. ADDITIONAL FLOODING...ESPECIALLY LOW LYING AREAS 
AND URBAN AREAS...IS LIKELY AS OTHER THUNDERSTORMS AFFECT THE WARNED 
AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS 
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT 
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3617 9585 3595 9586 3596 9552 3615 9560

$$
000 
WGUS74 KTSA 040844
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
342 AM CDT THU MAY 4 2006

OKC143-145-040930-
TULSA OK-WAGONER OK-
342 AM CDT THU MAY 4 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
WAGONER AND TULSA COUNTIES...

AT 340 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS THAT PRODUCED EXTENSIVE FLOODING IN THE EASTERN 
PORTIONS OF TULSA AND IN BROKEN ARROW HAVE MOVED EAST AND RAINFALL 
HAS TAPERED OFF IN THE WARNED AREA. HOWEVER...ADDITIONAL 
THUNDERSTORM ACTIVITY IS APPROACHING FROM THE WEST AND THIS ACTIVITY 
COULD PRODUCE UP TO AN ADDITIONAL 1 INCH OF RAINFALL BY 430 AM. THIS 
RAINFALL COMBINED WITH THE LOCALLY HEAVY AMOUNTS THAT HAVE ALREADY 
OCCURRED WILL RESULT IN WORSENING FLOOD CONDITIONS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS 
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT 
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND
OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD
QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED
DEATHS.

LAT...LON 3617 9585 3595 9586 3596 9552 3615 9560

$$
000 
WGUS74 KTSA 040917
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 AM CDT THU MAY 4 2006

OKC143-145-040930-
TULSA OK-WAGONER OK-
418 AM CDT THU MAY 4 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR 
WESTERN WAGONER AND EASTERN TULSA COUNTIES...

AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF STRONG THUNDERSTORMS EXTENDING ALONG A LINE FROM TULSA TO 
LIBERTY...MOVING EAST AT 20 MPH. THESE STORMS WILL PRODUCE UP TO 
ANOTHER 1 INCH OF RAIN OVER THE WARNED AREA. THIS RAINFALL IN 
ADDITION TO THE LOCALLY HEAVY AMOUNTS THAT HAVE ALREADY OCCURRED 
WILL RESULT IN WORSENING FLOOD CONDITIONS. EXTENSIVE FLOODING IS 
ALREADY OCCURRING IN THE WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS 
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT 
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND
OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD
QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED
DEATHS.

LAT...LON 3617 9585 3595 9586 3596 9552 3615 9560

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 3, 7:51 PM CDT, 6 hours 45 minutes earlier.

Area forecast discussion, May 3, 7:51 PM CDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT WED MAY 3 2006

.UPDATE...
IT APPEARS THAT WE ARE UNDER WEAK SHORT WAVE RIDGING THAT WILL
MOVE EAST OF THE AREA IN A FEW HOURS. STILL EXPECT DEVELOPMENT
BACK BUILDING DOWN THE FRONT THAT IS SLOWLY SLIDING SOUTH INTO NORTHEAST
OKLAHOMA AS WELL AS APPROACHING SHORT WAVE THAT IS MOVING EAST INTO
WESTERN TEXAS. EXPECT THE MAJORITY OF THE THUNDERSTORMS WILL BEGIN
MOVING INTO THE FORECAST AREA AFTER MIDNIGHT.

HAVE ADJUSTED TEMPS AND QPF FIELDS IN UPDATE. WILL HAVE TO KEEP A
CLOSE EYE ON THE SITUATION WITH DECENT CONVECTIVE PARAMETERS JUST
WAITING FOR A TRIGGER OF SOME SORT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 14
LONG TERM FORECASTER ID= 15
Hazardous weather outlook, May 3, 9:56 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
956 PM CDT WED MAY 3 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
956 PM CDT WED MAY 3 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND FAR WESTERN ARKANSAS.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...
THUNDERSTORMS HAVE ONCE AGAIN DEVELOPED ACROSS THE HIGH PLAINS OF
NORTHWEST TEXAS THIS EVENING. MEANWHILE...A COLD FRONT STRETCHING ACROSS
NORTH CENTRAL AND NORTHWEST OKLAHOMA WILL GRADUALLY PUSH SOUTH
OVERNIGHT WHILE AN UPPER LEVEL DISTURBANCE MOVES OUT OF THE DESERT
SOUTHWEST. THIS ALONG WITH A STRENGTHENING LOW LEVEL JET WILL
CAUSE THE STORM COMPLEX TO EXPAND AND MOVE ACROSS EASTERN
OKLAHOMA AND INTO FAR WESTERN ARKANSAS LATE TONIGHT. ALTHOUGH THE
UPPER LEVEL WINDS REMAIN RELATIVELY WEAK...SUFFICIENT ELEVATED
INSTABILITY WILL BE PRESENT FOR A FEW STORMS TO PRODUCE LARGE
HAIL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A COLD FRONT TO OUR NORTH WILL SLOWLY MOVE SOUTH THROUGH EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND THURSDAY.
THUNDERSTORMS WILL BE ONGOING DURING THE MORNING HOURS
THURSDAY...AND REDEVELOPMENT IS EXPECTED AGAIN THURSDAY AFTERNOON
AND EVENING. SEVERE WEATHER CHANCES WILL BE HIGHLY DEPENDANT ON
WHERE THE FRONT AND ASSOCIATED THUNDERSTORM OUTFLOW SETS UP.
SEVERE WEATHER IS POSSIBLE ACROSS THE AREA THURSDAY...ESPECIALLY
IN THE SOUTH...AND MAY ALSO OCCUR FRIDAY. HIGH PRESSURE WILL BRING
AN END TO THIS EPISODE SATURDAY. RETURN FLOW STARTS LATE IN THE
WEEKEND AND THUNDERSTORMS WILL ONCE AGAIN ENTER THE FORECAST.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 4, 1:02 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
102 AM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             2 E LOCUST GROVE        36.20N 95.13W
05/04/2006  E0.88 INCH       MAYES              OK   EMERGENCY MNGR

&&

NMK
Special weather statement, May 4, 1:09 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
109 AM CDT THU MAY 4 2006

OKZ054-059-040645-
OSAGE OK-PAWNEE OK-
109 AM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     OSAGE AND PAWNEE

AT 109 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF JENNINGS TO 9 MILES
SOUTHEAST OF WESTPORT...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...OSAGE...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...B
LACKBURN...CLEVELAND AND WESTPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 4, 1:12 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
112 AM CDT THU MAY 4 2006

OKZ061-067-040645-
ROGERS OK-WAGONER OK-
112 AM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     ROGERS AND WAGONER

AT 112 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF INOLA...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...INOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 4, 1:21 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
121 AM CDT THU MAY 4 2006

OKZ060-040645-
TULSA OK-
121 AM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     TULSA

AT 121 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GRAY...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GRAY...TULSA AND SPERRY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 4, 1:47 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
147 AM CDT THU MAY 4 2006

OKZ061-067-040745-
ROGERS OK-WAGONER OK-
147 AM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     ROGERS AND WAGONER

AT 147 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHEAST OF ONETA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...INOLA AND ONETA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. VERY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THIS
THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, May 4, 2:28 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT THU MAY 4 2006

OKZ064-040800-
CREEK OK-
228 AM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CREEK

AT 228 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF DRUMRIGHT...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...
DEPEW...SHAMROCK...DRUMRIGHT AND OILTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH AS WELL AS LOCALLY HEAVY RAINFALL. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS
UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 12:15 AM CDTSevere Thunderstorm WarningTSAMayes45 min
May 4, 12:58 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes62 min
May 4, 2:24 AM CDTSevere Thunderstorm WarningTSAAdair42 min
May 4, 3:27 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee63 min
May 4, 3:37 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more12 hr
May 4, 3:54 AM CDTSevere Thunderstorm WarningTSACherokee66 min
May 4, 4:03 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okmulgee57 min
May 4, 4:24 AM CDTFlash Flood WarningTSATulsa, Wagoner3 hr
May 4, 4:38 AM CDTSevere Thunderstorm WarningTSAAdair52 min
May 4, 8:05 AM CDTFlash Flood WarningTSAAdair, Cherokee6 hr

Nearby

Flash Flood Warnings in Oklahoma, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.